# SDR CA190605001

- Difficulty date: June 4, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 34,512 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2211 · Autopilot Computer
- Part: Control Panel
- Part number: 7028590901
- Condition: Failed
- Location: Guidance
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT DECLARED `MAYDAY` DUE INSTRUMENTATION FAILURE. FLIGHT DIVERTING.   RESOLUTION GUIDANCE PANEL REPLACED IAW AMM 22-11-01. OPS CHK SERVICEABLE. (TC# 20190605001)
